Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 11 of 61 found articles
 
 
  Bounds for Radii of Starlikeness of Some $${\varvec{q}}$$q-Bessel Functions
 
 
Title: Bounds for Radii of Starlikeness of Some $${\varvec{q}}$$q-Bessel Functions
Author: Aktaş, İbrahim
Baricz, Árpád
Appeared in: Results in mathematics
Paging: Volume 72 (2017) nr. 1-2 pages 947-963
Year: 2017
Contents:
Publisher: Springer International Publishing, Cham
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 11 of 61 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands